# SDR 2002UALA01446

- Difficulty date: August 22, 2002
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N336UA
- Make and model: Boeing 737322
- Aircraft serial: 24240
- Aircraft time: 42,829 hours, 23,346 cycles
- Engine: Ge CFM56*
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4061100901
- Condition: Contaminated
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD WHEN CAPTAIN'S AIRSPEED INDICATOR AND ALTIMETER FAILED.  LINE MAINTENANCE FOUND WATER IN E&E BAY.  THE NR 1 ADC AND FMC WAS REPLACED FOR WATER DAMAGE AND WATER WAS CLEANED FROM SHELF FWD OF ADC.  OPERATIONAL CHECKS PASSED AS NORMAL.  REMOVED DADC WAS CONFIRMED TO BE CONTAMINATED / WATER DAMAGED, UNIT WAS REPAIRED IN SHOP AND RETURNED TO SERVICE.
